MathSciNet Relay Station
MathSciNet bibliographic data
MR2439442 (2009j:30091) 30E10 (30D55 46E40 47A68 47B35)
Peller, V. V. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009), no. 1, 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement